# SDR AALA20041120

- Difficulty date: November 11, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - OVERWING EMERGENCY LIGHT AT LEFT HAND MID WING INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHT AT LEFT HAND MID WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
